Discussions that mention prinivil

High & Low Blood Pressure board


Hi everyone,
New here and wondering if anyone out there is using lisinopril? I've been using zestril or prinivil and now lisinopril (ins. co. choice) for the past 12 years. My b/p was ok but then my new dr. increased me to 20 mgs. a day. But anyhow, a year ago, I developed this annoying lump in my throat. I've been to 4 drs (3 in the group) (1 ent) and no one seemed to know where this lump sensation was coming from. I've been diagnosed from menopausal to thyroid, but all bloodwork is within normal ranges. My pharmacist suggested that maybe the lisinopril was causing it because a side effect listed is edemas.
I have had a few edemas on my neck over the past 3 mos. So my doctor switched me to toprol xl and the redness of my neck does seem better, but no less the lump in my throat is still there. I know I've had it for over a year and it won't go away overnight. But does anyone know how long it could take or what I can do to start feeling better!!!!!!!!!!!!!

Please help its driving me crazy!!!!!!!!!!!!!!!!!

Greatly appreciated..... Patti :bouncing:
Quote from patti23:
Hi everyone,
New here and wondering if anyone out there is using lisinopril? I've been using zestril or prinivil and now lisinopril (ins. co. choice) for the past 12 years. My b/p was ok but then my new dr. increased me to 20 mgs. a day. But anyhow, a year ago, I developed this annoying lump in my throat. I've been to 4 drs (3 in the group) (1 ent) and no one seemed to know where this lump sensation was coming from. I've been diagnosed from menopausal to thyroid, but all bloodwork is within normal ranges. My pharmacist suggested that maybe the lisinopril was causing it because a side effect listed is edemas.
I have had a few edemas on my neck over the past 3 mos. So my doctor switched me to toprol xl and the redness of my neck does seem better, but no less the lump in my throat is still there. I know I've had it for over a year and it won't go away overnight. But does anyone know how long it could take or what I can do to start feeling better!!!!!!!!!!!!!

Please help its driving me crazy!!!!!!!!!!!!!!!!!

Greatly appreciated..... Patti :bouncing: